# SDR 04FDEA01981

- Difficulty date: July 6, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC199113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD FLAP OUTBOARD AFT HINGE, OUTBOARD PIVOT HOLE SPOT SURFACE FOUND CORRODED. CORROSION REMOVED AS PER CMM 20-11-02 PAGE 2-4. ORIGINAL THICKNESS: 0.506; MATERIAL REMOVED 0.002"; REMAINING THICKNESS: 0.504 AND REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-76784, TITLE: WINGS - LEFT AND RIGHT OUTBOARD FLAP - OUTBOARD HINGE BRACKET BORE CORRODED.
